Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ogomez1

Retina A Left Me Dark Spots! Should I Stop?

Recommended Posts

ive been using retina a mostly for my dark acne scars i have dark/tan skin and the medicine gave me burning itchy flaky skin and i understand thats normal so i continued the use but it left me with even bigger dark spots on the places where i applied the medicine i want to know if i should stop using this medicine because of the dark spots if left me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×